See Alike in...

Alike App

Browser

HCG2021

385d

Hey y’all. I’ve been dealing with hypertension the last few years. My doctor has had me managing it with Propranolol and for the most part my number have been good. 125/85-90. Then today I started feeling really dizzy. I came home to find my BP at 145/102. This freaked me out. I took more of my medication but I’m freaking out a bit. Any encouragement from someone who can relate or has he similar would be appreciated.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion